Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On isomorphisms of inductive limit $ C\sp *$-algebras


Author: Klaus Thomsen
Journal: Proc. Amer. Math. Soc. 113 (1991), 947-953
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1991-1087472-1
MathSciNet review: 1087472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for a large class of inductive limit $ {C^*}$-algebras, including inductive limits of finite direct sums of interval and circle algebras, any $ *$-isomorphism is induced from an approximate intertwining, in the sense of Elliott, between the inductive systems defining the algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1087472-1
Article copyright: © Copyright 1991 American Mathematical Society